Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 48, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 16, 2018, 8:12 PM CDT for Tuscaloosa County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2018, 8:12 PM CDT (01:12 UTC)
- Expired
- Jun 16, 2018, 8:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 64 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2474 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
830
WUUS54 KBMX 170112
SVRBMX
ALC125-170145-
/O.NEW.KBMX.SV.W.0048.180617T0112Z-180617T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
812 PM CDT SAT JUN 16 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
North central Tuscaloosa County in west central Alabama...
* Until 845 PM CDT.
* At 811 PM CDT, a severe thunderstorm was located near Bankhead Lock
And Dam, or 12 miles northeast of Holt, moving west at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bankhead Lock And Dam, Windham Springs, Lake Nicol, Lake
Tuscaloosa, Sexton Bend and Lake Nicol Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8739 3349 8731 3349 8733 3347 8734
3346 8734 3345 8733 3345 8731 3331 8731
3330 8755 3351 8755
TIME...MOT...LOC 0111Z 088DEG 14KT 3341 8741
HAIL...<.75IN
WIND...60MPH
$$
751 follow-up statement
029
WWUS54 KBMX 170129
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
829 PM CDT SAT JUN 16 2018
ALC125-170145-
/O.CON.KBMX.SV.W.0048.000000T0000Z-180617T0145Z/
Tuscaloosa AL-
829 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL TUSCALOOSA COUNTY...
At 829 PM CDT, a severe thunderstorm was located near Samantha, or 10
miles north of Holt, moving west at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Windham Springs, Lake Nicol, Lake Tuscaloosa, Sexton Bend and Lake
Nicol Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8742 3331 8740 3331 8743 3330 8755
3351 8755 3350 8747
TIME...MOT...LOC 0129Z 087DEG 13KT 3341 8751
HAIL...<.75IN
WIND...60MPH
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:26 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 16, 7:26 PM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 726 PM CDT Sat Jun 16 2018 .UPDATE... For 00Z Aviation. && .SHORT TERM... Through early evening. The stubborn mid to upper level low continues to spin across southern Alabama as of midday. Scattered to numerous showers and storms continue to be triggered across Pike, Barbour, and Bullock counties with heavy downpours and occasional cloud to ground lightning. Convection associated with the low is also located where the most moisture is present, according to the GOES Total Precipitable Water product. We're expecting convection to continue in those areas for the rest of the afternoon, with some additional bands of showers & storms possible a bit farther north along the I-85/U.S. 80 corridor later on this afternoon. Elsewhere across Central Alabama, dry air aloft continues to play a role in the forecast. The 12z KBMX sounding indicated much drier air than yesterday across the profile with PWATS of 1.46 inches. Even drier air is being indicated across northeastern Alabama and southeastern Tennessee according to GOES PWATS. The dry air continues to help suppress convective development, but we should still see at least scattered showers and storms as far north as the I-20 corridor later this afternoon. We still can't rule out a few strong storms with gusty winds due to that dry air aloft. Some guidance is hinting at a moderate microburst potential across the northern half of Central Alabama. Conditions aloft are also a bit cooler than they were yesterday according to this morning's sounding, so more unstable as well. RAP analysis is indicating SBCAPE values of over 4000 J/KG across east and northeastern Alabama as we rise into the 90s. Just to our east, orographically triggered storms in northern Georgia have been quite strong, so that's something else we'll have to keep an eye on for our area as well. In terms of the overall forecast, have bumped up temperatures based on yesterday's highs and current observation trends a few degrees for most locations. Low to perhaps mid 90s are expected for most locations in the northern half of Central Alabama, with mid to upper 80s south. Temps really haven't risen much at all in the far southeast counties with widespread showers and storms continuing. 56/GDG Previous short-term discussion:Today and tonight. Radar is a lot quieter this morning as compared to the previous two. The main upper low that has been influencing the weather over the past several days is now positioned generally south of Troy and will begin to slide east-north during the day today and actually slide northward, generally along and near the I-20 corridor through the night. Based PoPs on the overall progression of the low. Clouds and precipitation will play havoc on temperatures again, but look for much of the same with 90s in the north and low to mid 80s in the south. Best coverage today will be in the south but we should see a little bit more in coverage this afternoon as the low moves northward. Look for activity to diminish some after 10 pm, but may see an uptick in coverage after Midnight across the north, so increased PoPs through the early morning hours. This trend will continue into Sunday. 16 .LONG TERM... Sunday through Saturday. The weak upper level meso low that we've been talking about the past few days just won't go away. It retrogrades back over Central AL and lifts northward on Sunday, leading to increase rain/thunderstorm chances across the area. I have increased PoPs for Sunday afternoon and into Sunday night/Monday morning to account for the persistent meso low. A low pressure system in the Pacific NW digs into the Great Basin Monday, which helps amplify the ridge across the Eastern CONUS. This will shift the center of a high pressure system more over Central AL through midweek leading to more limited afternoon convection. With that said, we do have plenty of moisture in the region, so expect roughly 30-40% chance of rain each afternoon for the majority of the upcoming week, decreasing to 15-20% in the overnight hours. Models hint at the ridge beginning to break down towards the end of the week. The GFS brings in a few shortwave impulses through the Mid- Mississippi Valley, which could lead to some extra lift across Central AL. The ECMWF brings a stronger low pressure system through the Upper Plains and into the Midwest, stretching a weak cold front through our area by Friday into Saturday. At this time, I'm leaning more towards the GFS as the ECMWF seems to be having some issues resolving a couple of cut-off lows towards the end of the extended. Therefore, will go with increased PoPs (40-50%) Friday and Saturday with the increased lift for the afternoons. Overall, looks to be a fairly typical week for the summer weather- wise across Central AL with highs in the low 90s and lows in the low 70s with seasonal diurnal shower/thunderstorm activity. 25/Owen && .AVIATION... 00Z TAF Discussion. The general trend of the previous few days and the last issuance will be kept going this package. Expect another night where patchy fog and lower clouds develop. There will be areas where IFR ceilings develop and areas where IFR vis develops, but both may not be at all terminals. An upper low and numerous boundaries were kicking off showers and thunderstorms at this hour. Plenty of instability still around and expect the storms to last a few more hours before a general decrease is seen. As the upper low moves slowly northward into east Alabama overnight, showers or storms may develop. Confidence in this development was too low at this time to mention overnight. Lows clouds and patchy fog expected for several hours around sunrise. Redevelopment of thunderstorms likely by afternoon and started with PROB30 again. 75 && .FIRE WEATHER... Scattered to numerous showers and storms expected today and tomorrow during the afternoons. Rain chances are lower for Monday, but cannot rule out at least isolated coverage during afternoon. Light fog and/or low clouds are possible each morning, and most likely will be near locations that receive rainfall the previous day/evening. RH values remain well above critical values. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 89 70 90 71 / 40 60 30 40 10 Anniston 70 88 69 90 70 / 40 60 30 40 10 Birmingham 72 89 71 90 72 / 40 60 30 40 10 Tuscaloosa 73 91 72 92 72 / 30 60 30 30 10 Calera 71 88 69 89 71 / 30 60 30 30 10 Auburn 70 87 70 89 71 / 40 50 30 40 10 Montgomery 71 90 71 91 72 / 40 50 30 30 10 Troy 71 89 71 91 72 / 40 40 30 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 16, 8:24 AM CDT, 11 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 824 AM CDT Sat Jun 16 2018 ALZ011>015-017>050-171630- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 824 AM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jun 16, 6:53 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
653 PM CDT SAT JUN 16 2018
ALZ015-024-170030-
Walker AL-Jefferson AL-
653 PM CDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER AND WEST
CENTRAL JEFFERSON COUNTIES UNTIL 730 PM CDT...
At 652 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maytown, or 10 miles northwest of Hueytown. This storm was nearly
stationary.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hueytown, Fairfield, Pleasant Grove, Adamsville, Graysville, Sylvan
Springs, Mulga, Maytown, West Jefferson, Gorgas Steam Plant,
Edgewater, McDonald Chapel, Concord, Quinton, Gorgas, Minor,
Birmingport, Miller Steam Plant, The Wye and Tutwiler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3368 8701 3347 8691 3344 8731 3345 8731
3345 8733 3347 8734 3349 8733 3348 8729
3350 8729 3350 8727 3351 8726 3352 8727
3352 8732 3359 8732 3359 8737 3360 8737
3360 8739 3366 8740
TIME...MOT...LOC 2352Z 073DEG 3KT 3358 8707
75Special weather statement, Jun 16, 6:54 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
654 PM CDT SAT JUN 16 2018
ALZ019-021-170030-
Calhoun AL-Cleburne AL-
654 PM CDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN AND NORTH
CENTRAL CLEBURNE COUNTIES UNTIL 730 PM CDT...
At 654 PM CDT, Doppler radar was tracking a strong thunderstorm over
Piedmont, moving southwest at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Jacksonville, Piedmont, Glencoe, Jacksonville State University,
Knightens Crossroads, Liberty Hill, Sulphur Springs, Sweetwater Lake,
Borden Springs and Coleman Lake And Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3370 8559 3385 8589 3391 8592 3391 8590
3394 8590 3394 8588 3395 8588 3395 8585
3396 8584 3393 8574 3396 8574 3396 8554
3394 8553 3394 8550 3396 8549 3396 8540
TIME...MOT...LOC 2354Z 046DEG 14KT 3390 8560
75Special weather statement, Jun 16, 7:17 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
717 PM CDT SAT JUN 16 2018
ALZ025-170100-
Shelby AL-
717 PM CDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY COUNTY UNTIL
800 PM CDT...
At 716 PM CDT, Doppler radar was tracking a strong thunderstorm over
Westover, or 7 miles east of Chelsea, moving northwest at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Leeds, Chelsea, Wilsonville, Vincent, Harpersville, Westover,
Highland Lakes, Fowler Lake, Vandiver, Lake Purdy, Brook Highland,
Greystone, Meadowbrook, Mount Laurel, Oak Mountain State Park,
Sterrett and Shoal Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 8648 3350 8643 3335 8636 3334 8637
3331 8636 3323 8653 3342 8674 3342 8672
3343 8672 3343 8670 3347 8667 3347 8661
3351 8657 3352 8652 3355 8652 3355 8648
TIME...MOT...LOC 0016Z 144DEG 15KT 3335 8651
19Special weather statement, Jun 16, 7:22 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
722 PM CDT SAT JUN 16 2018
ALZ023-024-170100-
Jefferson AL-Tuscaloosa AL-
722 PM CDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TUSCALOOSA AND
SOUTHWESTERN JEFFERSON COUNTIES UNTIL 800 PM CDT...
At 722 PM CDT, Doppler radar was tracking a strong thunderstorm near
North Johns, or near Hueytown. This storm was nearly stationary.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bessemer, Hueytown, Pleasant Grove, Midfield, Brighton, Lipscomb,
Sylvan Springs, North Johns, Splash Adventure, Bull City, Concord,
Bankhead Lock And Dam, Edgewater, McCalla, Dolomite and Little Shoal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3354 8739 3354 8732 3352 8732 3351 8727
3353 8727 3353 8726 3352 8726 3352 8725
3353 8724 3352 8695 3334 8693 3335 8735
TIME...MOT...LOC 0022Z 047DEG 3KT 3342 8711
19Special weather statement, Jun 16, 7:58 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
758 PM CDT SAT JUN 16 2018
ALZ023-170130-
Tuscaloosa AL-
758 PM CDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TUSCALOOSA COUNTY
UNTIL 830 PM CDT...
At 758 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bankhead Lock And Dam, or 16 miles northeast of Holt, moving west at
10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Bankhead Lock And Dam, Bull City and Windham Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3353 8732 3351 8732 3352 8727 3350 8726
3350 8729 3348 8729 3349 8733 3347 8734
3346 8734 3344 8731 3344 8729 3343 8728
3342 8725 3340 8725 3339 8723 3337 8723
3336 8720 3334 8720 3327 8743 3352 8751
TIME...MOT...LOC 0058Z 072DEG 10KT 3343 8733
75Special weather statement, Jun 16, 8:02 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
802 PM CDT SAT JUN 16 2018
ALZ025-027-170130-
Shelby AL-Talladega AL-
802 PM CDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND
NORTHEASTERN SHELBY COUNTIES UNTIL 830 PM CDT...
At 801 PM CDT, Doppler radar was tracking a strong thunderstorm over
Highland Lakes, or near Chelsea, moving west at 10 mph.
Winds in excess of 35 mph will be possible with this storm.
Locations impacted include...
Hoover, Pelham, Chelsea, Childersburg, Wilsonville, Indian Springs
Village, Vincent, Harpersville, Westover, Bon Air, Highland Lakes,
Oak Mountain State Park, Fowler Lake, Lake Purdy, Oak Mountain
Amphitheater, Brook Highland, Greystone, Meadowbrook, Mount Laurel
and Hoover Veterans Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3341 8638 3341 8635 3339 8628 3326 8630
3330 8680 3337 8679 3337 8678 3339 8678
3340 8675 3342 8675 3342 8672 3343 8672
3343 8670 3345 8669 3345 8668 3347 8667
3347 8660
TIME...MOT...LOC 0101Z 096DEG 11KT 3338 8667
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:17 PM CDT | Special Weather Statement | BMX | Shelby | 43 min |
| Jun 16, 7:22 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jun 16, 7:58 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 32 min |
| Jun 16, 8:02 PM CDT | Special Weather Statement | BMX | Shelby | 28 min |
| Jun 16, 8:33 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Jun 16, 8:50 PM CDT | Areal Flood Advisory | BMX | Fayette, Marion, Walker, Winston | 115 min |
| Jun 16, 8:53 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Jun 17, 7:11 AM CDT | Areal Flood Advisory | BMX | Lee, Russell | 3 hr |
| Jun 17, 7:28 AM CDT | Flash Flood Warning | BMX | Lee, Russell | 6 hr |
| Jun 17, 8:25 AM CDT | Areal Flood Advisory | BMX | Macon | 3 hr |
| Jun 17, 9:21 AM CDT | Flash Flood Warning | BMX | Macon | 3 hr |
| Jun 17, 9:30 AM CDT | Areal Flood Advisory | BMX | Lee | 3 hr |
| Jun 17, 10:54 AM CDT | Special Weather Statement | BMX | Macon | 36 min |
| Jun 17, 11:49 AM CDT | Special Weather Statement | BMX | Elmore | 26 min |
| Jun 17, 12:20 PM CDT | Special Weather Statement | BMX | Elmore | 25 min |
| Jun 17, 1:19 PM CDT | Special Weather Statement | BMX | Chilton | 26 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Chilton | 34 min |
| Jun 17, 1:46 PM CDT | Special Weather Statement | BMX | Chilton | 29 min |
| Jun 17, 2:25 PM CDT | Special Weather Statement | BMX | Bibb | 35 min |
| Jun 17, 2:29 PM CDT | Special Weather Statement | BMX | Autauga | 31 min |
| Jun 17, 2:42 PM CDT | Special Weather Statement | BMX | Shelby | 33 min |
| Jun 17, 2:50 PM CDT | Special Weather Statement | BMX | Jefferson | 25 min |
| Jun 17, 3:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 17, 3:37 PM CDT | Special Weather Statement | BMX | Bibb | 23 min |
| Jun 17, 3:45 PM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 2 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | BMX | Jefferson | 2 hr |
| Jun 17, 4:09 PM CDT | Special Weather Statement | BMX | Jefferson | 36 min |
| Jun 17, 4:16 PM CDT | Special Weather Statement | BMX | Marshall | 44 min |
| Jun 17, 4:37 PM CDT | Special Weather Statement | BMX | Tuscaloosa, Walker | 23 min |
| Jun 17, 4:41 PM CDT | Special Weather Statement | BMX | Winston | 34 min |
| Jun 17, 4:54 PM CDT | Special Weather Statement | BMX | Blount | 36 min |
| Jun 17, 4:59 PM CDT | Special Weather Statement | BMX | Cherokee | 46 min |
| Jun 17, 5:04 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 116 min |
| Jun 17, 5:12 PM CDT | Special Weather Statement | BMX | Winston | 33 min |
| Jun 17, 5:15 PM CDT | Special Weather Statement | BMX | Cherokee | 30 min |
| Jun 17, 5:24 PM CDT | Special Weather Statement | BMX | Fayette | 36 min |
| Jun 17, 5:36 PM CDT | Special Weather Statement | BMX | Winston | 24 min |
| Jun 17, 5:40 PM CDT | Special Weather Statement | BMX | Marion | 50 min |
| Jun 17, 5:53 PM CDT | Special Weather Statement | BMX | Cleburne | 52 min |
| Jun 17, 5:54 PM CDT | Special Weather Statement | BMX | Cherokee | 36 min |
| Jun 17, 5:58 PM CDT | Special Weather Statement | BMX | Marion | 32 min |
| Jun 17, 6:00 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| Jun 17, 6:27 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne | 48 min |
| Jun 17, 6:32 PM CDT | Areal Flood Advisory | BMX | Calhoun | 118 min |
| Jun 17, 6:42 PM CDT | Special Weather Statement | BMX | Marion | 33 min |
| Jun 17, 6:55 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Etowah | 2 hr |
| Jun 17, 6:58 PM CDT | Special Weather Statement | BMX | St. Clair | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.